# SDR REXA2018011500020

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,800 hours, 14,832 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH GEAR DOWN,  RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE.   AFTER LANDING PERFORMED RESET PROCEDURE AND TAXIED TO THE GATE. MDC CHECKED IAW FIM 32-51-50-810- 
802.  NO FAULT REPORTED.  OPS TESTED IAW AMM 32-51-00. OPS CHECKED GOOD.
